# SDR USAA040842

- Difficulty date: November 5, 2004
- Submitted: December 3, 2004
- Operation: Air carrier
- Aircraft: N353US
- Make and model: Boeing 737301
- Aircraft serial: 23556
- Engine: Ge CFM563B1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN, 2 INCH CRACK (SHEAR WRINKLE), STA 727D AT STR 23R.  INSTALLED DOUBLER IAW SRM 53-00-01, FIG 229.
